EconPapers    
Economics at your fingertips  
 

Common Fixed Point Theorems for Probabilistic Nearly Densifying Mappings

Aeshah Hassan Zakri, Sumitra Dalal, Sunny Chauhan and Jelena Vujaković

Abstract and Applied Analysis, 2015, vol. 2015, 1-5

Abstract:

The aim of this paper is to prove some coincidence and common fixed point theorems for probabilistic nearly densifying mappings in complete Menger spaces. Our results improve the results of Chamola et al. (1991), Dimri and Pant (2002), and Pant et al. (2004) and extend the results of Khan and Liu (1997) in the framework of probabilistic settings.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/497542.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/497542.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:497542

DOI: 10.1155/2015/497542

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:497542